Alert archive / Alabama / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 79, NWS Birmingham, AL

April 8, 2006Elmore County, Montgomery County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 8, 2006, 9:18 AM CDT for Elmore County, Montgomery County, Alabama. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 8, 2006, 9:18 AM CDT (14:18 UTC)
Expired
Apr 8, 2006, 9:45 AM CDT
In force
27 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

Counties Elmore County, AL, Montgomery County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 2.3 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2006-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2006-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -123 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-218 J/kg
Mixed-layer LCL
1050 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-123 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 081419
SVRBMX
ALC051-101-081445-
/O.NEW.KBMX.SV.W.0079.060408T1418Z-060408T1445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
918 AM CDT SAT APR 8 2006

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA
  THIS INCLUDES THE CITIES OF...WETUMPKA...MILLBROOK
  NORTHWESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA

* UNTIL 945 AM CDT

* AT 913 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE.  THIS STORM WAS LOCATED NEAR MILLBROOK...OR ABOUT
  NEAR PRATTVILLE...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  COOSADA BY 925 AM CDT
  BLUE RIDGE AND WETUMPKA BY 935 AM CDT

HAIL UP TO 1.75 INCHES IN DIAMETER HAS BEEN REPORTED IN PRATTVILLE 
WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 3240 8643 3241 8640 3244 8640 3245 8641
      3255 8641 3261 8608 3240 8617 3237 8639
      3237 8643

$$
1 follow-up statement
000 
WWUS54 KBMX 081435
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
934 AM CDT SAT APR 8 2006

ALC051-101-081445-
/O.CON.KBMX.SV.W.0079.000000T0000Z-060408T1445Z/
MONTGOMERY AL-ELMORE AL-
934 AM CDT SAT APR 8 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR SOUTHERN ELMORE AND NORTHERN MONTGOMERY COUNTIES...

AT 933 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED NEAR BLUE RIDGE...
OR ABOUT NEAR WETUMPKA...MOVING EAST AT 35 MPH.

HAIL UP TO 1.75 INCHES IN DIAMETER WAS REPORTED IN PRATTVILLE WITH 
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE 
ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 3240 8643 3241 8640 3244 8640 3245 8641
      3255 8641 3261 8608 3240 8617 3237 8639
      3237 8643

$$

88

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 5:17 AM CDT, 4 hours 1 minute earlier.

Area forecast discussion, Apr 8, 5:17 AM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
517 AM CDT SAT APR 8 2006

.SHORT TERM...(TODAY THROUGH MONDAY) MAIN EVENT WINDING DOWN
QUICKLY THIS MORNING...AND HOPEFULLY...WE ARE DONE WITH ALL THE
NASTY STUFF. SOME CONCERN THOUGH FOR LATER THIS MORNING...AS
LIGHTNING ACTIVITY IS PICKING UP WITH THE STORMS FORMING ALONG THE
COLD FRONT IN MISSISSIPPI. BASED ON CURRENT TRACK/SPEED...LOOKS
LIKE THE COLD FRONT WILL REACH MGM ABOUT 15Z. ACROSS SOUTHERN AND
SOUTHEASTERN PORTIONS OF THE FORECAST AREA...MAINLY ALONG THE U.S.
80/INTERSTATE 85 CORRIDOR EAST OF SELMA...SOME CONCERN WE MAY SEE
ANOTHER ROUND OF SEVERE THUNDERSTORMS. THE COMBINATION OF
MOIST/WARM AIR IN THE LOW LEVELS AND STEEPENING LAPSE RATES AS
TEMPERATURES COOL ALOFT SHOULD ALLOW FOR SUFFICIENT INSTABILITY TO
SUPPORT SOME ISOLATED STRONG TO MARGINALLY SEVERE STORMS...WITH
HAIL BEING THE MAIN CONCERN...AND PERHAPS WIND GUSTS.

OTHERWISE...TO THE NORTH AND WEST OF THIS AREA...WILL NEED TO KEEP
AT LEAST CHANCE POPS IN THE FORECAST...AS THE UPPER LEVEL SYSTEM
AND COLD POOL ALOFT PASS ACROSS THE AREA. WITH THE POSITIVELY
TILTED SYSTEM...THE DRIER AIR WILL BE SLOWER TO MOVE IN THAN
NORMAL...AND THE MOISTURE WILL STICK AROUND UNTIL THE PASSAGE OF
THE MID AND UPPER LEVEL TROUGH. TEMPERATURES ARE A BIT PROBLEMATIC
TODAY...WITH THE BEST/STRONGER COLD AIR ADVECTION NOT REALLY
KICKING IN UNTIL LATER THIS AFTERNOON. ON THE OTHER HAND...EXPECT
MOSTLY CLOUDY SKIES AT BEST FOR THE BULK OF THE DAY. WILL MOST
LIKELY MAKE SOME LAST MINUTE ADJUSTMENTS TO POPS AND TEMPS BASED
ON CURRENT TRENDS BEFORE 12Z.

BY TONIGHT...JUST A FEW LINGERING SHOWERS IN THE FAR SOUTHEAST
VERY EARLY IN THE EVENING...OTHERWISE WITH THE LOSS OF DAYTIME
HEATING AND FLOW OF DRIER AIR...CLOUDS SHOULD BEGIN TO CLEAR
FAIRLY QUICKLY FROM NORTHWEST TO SOUTHEAST. PRESSURE GRADIENT
LOOKS TO STAY FAIRLY TIGHT TONIGHT...SO EXPECT WINDS TO STAY UP
THROUGH THE NIGHT...AND KEEP US FROM COOLING TOO MUCH.

SUNDAY THROUGH MONDAY...MAINLY A TEMPERATURE FORECAST AS HIGH
SURFACE HIGH...SPRAWLING HIGH AT H8...AND H5 RIDGE CONTROL THE
WEATHER OVER THE SOUTHEAST. GUIDANCE TEMPERATURES ARE CLOSE...AND
TOOK A COMBINATION OF PERSISTENCE AND GUIDANCE BLEND.

.LONG TERM...(MONDAY NIGHT THROUGH SATURDAY) WITH TROUGH DEEPENING
ALONG THE PACIFIC COAST...UPPER LEVEL RIDGING IS INDUCED AND
ENHANCED. TEMPERATURES WONT BE CLIMBING ALL TOO QUICKLY
HOWEVER...AS THE SURFACE HIGH AND H8 HIGH ARE ANCHORED ALONG THE
APPALACHIANS...AND WILL HOLD THE WARM AIR OFF TO OUR WEST.

EXTENDED FORECAST BASED SOLELY ON GFS/MAV GUIDANCE FOR THE 4 AM
ISSUANCE DUE TO WORKLOAD...AND WILL NEED TO MAKE SOME ADJUSTMENTS
AS MORE TIME IS AVAILABLE. ORIGINALLY INCLUDED SLIGHT CHANCE POPS
FOR SATURDAY...BUT AS MENTIONED IN PREEPD...GFS IS A BIT OF AN
OUTLIER AT THIS TIMEFRAME...BEING FASTER THAN OTHER SOLUTIONS.
WILL LIKELY TRIM THOSE POPS FURTHER AND REMOVE ANY MENTION OF
PRECIP FOR THAT PERIOD...AND REVISIT THE ENTIRE LONG TERM FOR
POSSIBLE TWEAKS BEFORE 12Z. WILL UPDATE AFD IF ANY MAJOR CHANGES
ARE REQUIRED.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     65  39  68  37 /  60  10   0   0
ANNISTON    70  42  70  42 /  70  10   0   0
BIRMINGHAM  68  41  69  44 /  50  10   0   0
TUSCALOOSA  71  42  72  42 /  50  10   0   0
CALERA      69  44  70  43 /  60  10   0   0
AUBURN      72  47  69  46 /  90  20   0  10
MONTGOMERY  75  47  72  44 /  80  20   0   0
TROY        75  49  72  43 /  90  20   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&

JD/81
Hazardous weather outlook, Apr 8, 5:51 AM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
551 AM CDT SAT APR 8 2006

ALZ011>015-017>050-091130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
551 AM CDT SAT APR 8 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY GENERALLY ALONG
AND SOUTH OF A LINE FROM SELMA...TO WETUMPKA...TO OPELIKA.  THE
PRIMARY SEVERE WEATHER THREAT WILL BE LARGE HAIL...FROM 10 AM UNTIL
6 PM.

RAIN-COOLED AIR COVERED THE NORTHERN HALF OF THE FORECAST AREA EARLY
THIS MORNING.  A COLD FRONT OVER MISSISSIPPI WILL SWEEP EASTWARD
ACROSS ALABAMA TODAY...AS AN UPPER-LEVEL DISTURBANCE ALSO MOVES OVER
THE AREA.  THE BEST INSTABILITY...FOR THE DEVELOPMENT OF STRONG TO
SEVERE THUNDERSTORMS...WILL LIKELY TAKE PLACE OVER SOUTH-CENTRAL AND
EAST-CENTRAL ALABAMA AFTER 10 AM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY
BE NECESSARY OVER PARTS OF SOUTH-CENTRAL AND EAST-CENTRAL ALABAMA
TODAY.

03

In the hours before

Local storm report, Apr 8, 8:06 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
806 AM CDT SAT APR 08 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     HAIL             3 W AUBURN              32.59N 85.53W
04/08/2006  E0.25 INCH       LEE                AL   EMERGENCY MNGR

            WITH A VIL OF 37 KG/M2.

&&

KSUMRALL
Local storm report, Apr 8, 8:19 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
819 AM CDT SAT APR 08 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     HAIL             OPELIKA                 32.65N 85.38W
04/08/2006  E0.88 INCH       LEE                AL   EMERGENCY MNGR

            REPORTED NEAR FOX RUN.

&&

KSUMRALL
Special weather statement, Apr 8, 8:37 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
837 AM CDT SAT APR 8 2006

ALZ044-081415-
MONTGOMERY-
837 AM CDT SAT APR 8 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR MONTGOMERY COUNTY UNTIL
915 AM CDT...

AT 829 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER MONTGOMERY COUNTY BETWEEN THE TOWNS OF MCDADE AND
DOWNING...MOVING NORTHEAST AT 45 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN EASTERN MONTGOMERY COUNTY
THROUGH 915 AM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.

STEFKOVICH
Special weather statement, Apr 8, 8:38 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
838 AM CDT SAT APR 8 2006

ALZ041-042-081415-
AUTAUGA-LOWNDES-
838 AM CDT SAT APR 8 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR LOWNDES AND AUTAUGA
COUNTIES UNTIL 915 AM CDT...

...FREQUENT CLOUD TO GROUND LIGHTNING AND WINDS 35 TO 45 MILES AN
HOUR ARE POSSIBLE FROM AN APPROACHING THUNDERSTORM...

AT 834 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER BENTON...MOVING EAST AT 45 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR BENTON...WHITE
HALL...LOWNDESBORO...AUTAUGAVILLE AND PRATTVILLE THROUGH 915 AM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE
STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST
30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING
OUTDOOR ACTIVITIES.
Special weather statement, Apr 8, 8:56 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
856 AM CDT SAT APR 8 2006

ALZ038-045-047-081445-
CHAMBERS-LEE-MACON-
856 AM CDT SAT APR 8 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR MACON...LEE AND CHAMBERS
COUNTIES UNTIL 945 AM CDT...

AT 849 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS FROM SOUTHERN WEST POINT LAKE TO
AUBURN TO THE MACON...MONTGOMERY COUNTY LINE NEAR INTERSTATE
85...MOVING NORTHEAST AT 40 MPH.

THESE STORMS WILL AFFECT A LARGE PORTION OF ALL THREE COUNTIES
THROUGH 945 AM CDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...STRONG GUSTY WINDS AND VERY
HEAVY RAINFALL ARE THE LIKELY THREATS.

STEFKOVICH
Local storm report, Apr 8, 9:17 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
917 AM CDT SAT APR 08 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 AM     HAIL             PRATTVILLE              32.46N 86.45W
04/08/2006  E1.75 INCH       AUTAUGA            AL   EMERGENCY MNGR

&&

KSUMRALL

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 8:20 PM CDTTornado WarningBMXMarion55 min
Apr 7, 9:16 PM CDTSevere Thunderstorm WarningBMXLamar, Marion29 min
Apr 7, 9:36 PM CDTTornado WarningBMXMarion39 min
Apr 7, 9:55 PM CDTSevere Thunderstorm WarningBMXWinston65 min
Apr 7, 10:07 PM CDTTornado WarningBMXWinston38 min
Apr 7, 10:35 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion55 min
Apr 7, 10:47 PM CDTTornado WarningBMXFayette, Marion43 min
Apr 7, 11:01 PM CDTSevere Thunderstorm WarningBMXWinston59 min
Apr 7, 11:10 PM CDTTornado WarningBMXWinston35 min
Apr 7, 11:34 PM CDTSevere Thunderstorm WarningBMXMarion, Walker56 min
Apr 7, 11:55 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar50 min
Apr 7, 11:57 PM CDTSevere Thunderstorm WarningBMXWinston33 min
Apr 8, 12:01 AM CDTSevere Thunderstorm WarningBMXPickens59 min
Apr 8, 12:13 AM CDTTornado WarningBMXBlount17 min
Apr 8, 12:28 AM CDTSevere Thunderstorm WarningBMXWalker, Winston62 min
Apr 8, 12:39 AM CDTSevere Thunderstorm WarningBMXTuscaloosa66 min
Apr 8, 12:50 AM CDTTornado WarningBMXBlount55 min
Apr 8, 12:58 AM CDTTornado WarningBMXJefferson47 min
Apr 8, 12:59 AM CDTTornado WarningBMXCherokee12 min
Apr 8, 1:25 AM CDTSevere Thunderstorm WarningBMXGreene35 min
Apr 8, 1:30 AM CDTSevere Thunderstorm WarningBMXPickens30 min
Apr 8, 1:32 AM CDTSevere Thunderstorm WarningBMXSumter28 min
Apr 8, 1:33 AM CDTSevere Thunderstorm WarningBMXCherokee, Etowah46 min
Apr 8, 1:35 AM CDTTornado WarningBMXGreene15 min
Apr 8, 1:36 AM CDTSevere Thunderstorm WarningBMXSt. Clair24 min
Apr 8, 1:42 AM CDTTornado WarningBMXTuscaloosa48 min
Apr 8, 1:45 AM CDTSevere Thunderstorm WarningBMXShelby15 min
Apr 8, 1:48 AM CDTSevere Thunderstorm WarningBMXHale27 min
Apr 8, 1:52 AM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne38 min
Apr 8, 1:59 AM CDTSevere Thunderstorm WarningBMXSt. Clair, Talladega31 min
Apr 8, 2:05 AM CDTTornado WarningBMXCalhoun, Cleburne40 min
Apr 8, 2:06 AM CDTSevere Thunderstorm WarningBMXBibb39 min
Apr 8, 2:09 AM CDTTornado WarningBMXClay, Talladega36 min
Apr 8, 2:23 AM CDTSevere Thunderstorm WarningBMXPerry19 min
Apr 8, 2:45 AM CDTSevere Thunderstorm WarningBMXBibb30 min
Apr 8, 9:31 AM CDTSevere Thunderstorm WarningBMXPike41 min
Apr 8, 9:47 AM CDTSevere Thunderstorm WarningBMXBullock28 min
Apr 8, 10:35 AM CDTSevere Thunderstorm WarningBMXPike40 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.